# SDR YQYR20141205001

- Difficulty date: November 4, 2014
- Submitted: December 5, 2014
- Operation: General aviation
- Aircraft: N142UD
- Make and model: Cessna 172S
- Aircraft serial: 172S11490
- Aircraft time: 93 hours
- Engine: Lyc IO360L2A
- Engine time: 93 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: AV25765362
- Part serial: AV171462267
- Condition: Contaminated
- Location: Engine
- Part time: 93 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, R
- Precautionary procedure: O

## Discrepancy

FUEL SERVO VENTURI CONTAMINATED FROM OVER PRIMING, CAUSING IMPROPER ENGINE IDLE AND ENGINE STOPPAGE.
